Advil Cold & Flu Tablets 20 Pack

6.95

Advil Cold & Flu coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu.A  The medication contains ibuprofen which reduces inflammation, relieves pain and fever. It also contains pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication should only be used if you have a blocked nose together with headache, pain and fever. Do not use it if you have only one of the symptoms.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

8 in stock

SKU: advil-cold-flu Categories: , Tags: , ,

Description

Adults and children 12 years 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours.A Each tablet contains Ibuprofen 20mg and Pseuodephedrine Hydrochloride 30mg.A 

Share This
0